# SDR ASOA201001487

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM HAS CORROSION IN SEVERAL AREAS.   INSTALLED CTR SPLICE, SEALED, CLEANED & PAINTED. ALL WORK DONE IAW SRM 54-42-06-001-001-A01 AND 51-42-21.
